Return to Profile page Friends |  Notes |  Photos |  Posts |  Status
Blank
My Posts
Apr 20, 2013 in the Addiction: Substance Abuse Community - 3
Thanks I really appreciate the response. I'm cutting it completely starting Monday. I'm so nervous!
Apr 20, 2013 in the Anxiety Community - 2
She told me to take 100mg per day for one week and then start taking two per day. Everything feels super jolt-y so I think I'm gonna just start taking one again. I don't know how to reach her outside of an appointment =\ I see her Friday so I'm trying to hang in there. I'm also tapering off tramadol right now. I think my withdrawals ar...
Apr 19, 2013 in the Anxiety Community - 2
I am taking welbutrin SR and just increased my dosage to 200mg about three days ago. (today is my fourth dose) I've noticed my muscles have a tremor/shaking issue...For instance when my wrist is in the relaxed position my hand is fine. Once I lift my wrist, my hand starts shaking rapidly. Is this normal or something I should be concerned about? P...
Apr 18, 2013 in the Addiction: Substance Abuse Community - 3
i have been tapering off of tramadol. I have only been on it for about two and a half months and took 200-300 mg per day. I dropped down pretty suddenly to only 100mg per day, One pill in morning and one at night. It has been that way for almost 5 days now. I feel extremely dizzy. My depth perception was so off when I was driving just a few minutes ago, and...
Apr 14, 2013 in the Addiction: Substance Abuse Community - 5
Thanks to everyone for responding. I do need all the help I can get because none of my doctors seem to care about helping. Most of them are in denial about tramadol and don't see it as a big deal. They said yeah just taper it! But didn't give me a strict plan or length of time. Most of the time I'm just flying blind.
Apr 14, 2013 in the Addiction: Substance Abuse Community - 5
Thanks for the response...Wow! You had such an intense journey with Tramadol and I feel miserable in my situation so I can't even imagine. I made the decision to reduce my dosage quicker and today officially started. Only one in the morning and one at night. I felt irritable at times today and very sore. My back pain was killer... Not looking forward to ...
Apr 12, 2013 in the Addiction: Substance Abuse Community - 5
I finally went through the hell of getting off of Vicodin, now I'm stuck with Tramadol. I have not abused Tramadol like I did Vicodin, I have been taking it strictly for pain, twice daily. So total that's 200mg per day. I need to get off of it. I don't feel mentally addicted but definitely physically addicted. I sweat like crazy, feel dizzy a...
Mar 24, 2013 in the Gastroenterology Community
My stomach bloats up after everything and anything I eat- Even after a glass of water in the morning. Sometimes by the end or middle of the day, it looks like I'm 4-6 months pregnant. It makes my skin feel so tight and uncomfortable, and even hard to stand up straight and walk. I've seen a few different doctors about this and non of them have soluti...
Mar 09, 2013 in the Depression Community - 11
I saw a psychiatrist today and she is going to take me off of Effexor quicker than I expected, because she wants to put me on a new regimen she thinks will work best for my individual situation. She told me to take one and the next day take half and the next, take one, and so on. When my body adjusts, start taking only half every day. After i adjust to only...
Mar 09, 2013 in the Depression Community - 11
PS I totally know what you mean about sleeping for 10 hours and not feeling rested in the least bit. It is very frustrating and is a major reason I'm always depressed. Feeling too tired to do the smallest things. It even causes me to lose the drive to FORCE myself to exercise or try to get small amounts of exercise here and there. I still don't know...